# SDR CALA2010071400335

- Difficulty date: July 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 42,197 hours, 22,449 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 654611325
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION PIN HAS CORROSION.  REMOVED AND REPLACED TRUNNION PIN REF M/M 32-11-00-404-096.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1155125, S/N OFF 00429 PIN, MLG, TRUNNION OFF 03-3210-9-9002 0429 ON 03-3210-9-9002 0734.
